About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 347478, 11 pages
http://dx.doi.org/10.1155/2012/347478
Research Article

The Hyers-Ulam-Rassias Stability of ( 𝑚 , 𝑛 ) ( 𝜎 , 𝜏 ) -Derivations on Normed Algebras

Faculty of Management, University of Primorska, Cankarjeva 5, 6104 Koper, Slovenia

Received 8 April 2012; Accepted 31 May 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Ajda Fošner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ajda Fošner, “The Hyers-Ulam-Rassias Stability of -Derivations on Normed Algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 347478, 11 pages, 2012. doi:10.1155/2012/347478